Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2002, Volume 42, Number 10, Pages 1459–1465 (Mi zvmmf1111)  

This article is cited in 2 scientific papers (total in 2 papers)

The Frobenius formula and Sherman–Morrison formulas and related matters

V. N. Malozëmova, M. F. Monacob, A. V. Petrova

a St. Petersburg State University, Department of Mathematics and Mechanics
b 87036 Rende (CS), Università della Calabria, Italia

Full text: PDF file (731 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2002, 42:10, 1403–1409

Bibliographic databases:
UDC: 519.61
MSC: 15A09
Received: 02.07.2001
Revised: 08.01.2002

Citation: V. N. Malozëmov, M. F. Monaco, A. V. Petrov, “The Frobenius formula and Sherman–Morrison formulas and related matters”, Zh. Vychisl. Mat. Mat. Fiz., 42:10 (2002), 1459–1465; Comput. Math. Math. Phys., 42:10 (2002), 1403–1409

Citation in format AMSBIB
\Bibitem{MalMonPet02}
\by V.~N.~Maloz\"emov, M.~F.~Monaco, A.~V.~Petrov
\paper The Frobenius formula and Sherman--Morrison formulas and related matters
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2002
\vol 42
\issue 10
\pages 1459--1465
\mathnet{http://mi.mathnet.ru/zvmmf1111}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1947009}
\zmath{https://zbmath.org/?q=an:1081.15516}
\transl
\jour Comput. Math. Math. Phys.
\yr 2002
\vol 42
\issue 10
\pages 1403--1409


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1111
  • http://mi.mathnet.ru/eng/zvmmf/v42/i10/p1459

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Alpin, S. N. Il'in, “The matrix equation $AX-YB=C$ and related problems”, J. Math. Sci. (N. Y.), 137:3 (2006), 4769–4773  mathnet  crossref  mathscinet  zmath
    2. A. M. Vetoshkin, “Structure of quasi-Newton minimization methods”, Comput. Math. Math. Phys., 50:5 (2010), 778–791  mathnet  crossref  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:832
    Full text:485
    References:52
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022